Journal of Symplectic Geometry

Determining symplectic fillings from planar open books

Stephan Schönenberger

Full-text: Open access

Abstract

We describe a strategy for classifying symplectic fillings of contact structures supported by planar open books. We demonstrate the efficacy of this strategy in certain cases.

Article information

Source
J. Symplectic Geom., Volume 5, Number 1 (2007), 19-41.

Dates
First available in Project Euclid: 12 December 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1197491303

Mathematical Reviews number (MathSciNet)
MR2371183

Zentralblatt MATH identifier
1136.53062

Citation

Schönenberger, Stephan. Determining symplectic fillings from planar open books. J. Symplectic Geom. 5 (2007), no. 1, 19--41. https://projecteuclid.org/euclid.jsg/1197491303


Export citation